# SDR ASAA2021012133936

- Difficulty date: January 21, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,654 hours, 10,884 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL410.  SUCCESSFUL CSS ACCOMPLISHED AT FL330 AFTER FAULT LIGHT EXTINGUISHED.  APU STARTED OK ON GROUND ALSO.  GROUNDED-YES.  ACCOMPLISHED APU BITE, IAW B737-800 FIM 49 33 TASK 803 FAULT CODES 49-31295 AND 49-31016 AND FLIGHT LEGS THREE.  NO CURRENT FAULTS NOTED.  ACCOMPLISHED OPERATIONS CHECK AT APU, IAW B737-800 AMM 49-11-00.  OPERATIONS CHECK OK.
